# SDR ASAA2023032442566

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 4,572 hours, 1,319 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT APPROX. 2000' AGL WITH ENGINE ANTI ICE ON AND AT FLIGHT IDLE. BOTH COWL VALVE LIGHTS ILLUMINATED MOMENTARILY AND BOTH DUCT PRESSURE NEEDLES STARTED FLUCTUATING BETWEEN 20-60 PSI WITH POWER UP WHEN CONFIGURED FOR LANDING. DUCT PRESSURE FLUCTUATION SETTLE BACK TO NORMAL. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 30-21-00-810-807 ENG #1 COWL LIGHT VALVE ON. FOUND NO MAINTENANCE MESSAGES CHAP 36 PNEUMATICS, NO MAINT MESSAGES OR EXISTING FAULTS FOUND.
